I'm 19 years old and I tried the depo shot and I hated it. I have only had one shot and gained 20 pounds!!! I'm moody and have such bad migraines after taking the shot. It made me sick and misreable. I was supposed to go back to take my shot in October but I didnt and still no period and I haven't had one the whole time I was on the shot so it has almost been 5 months with no period. When should I start again?
I'd advise doing a pregnancy test if there's any chance you could have conceived, & you may want to check with your doctor that there's nothing else affecting your periods, but you may just find it's a waiting game. If the one shot has caused so many severe symptoms, then it may be that it is going to take you longer than some to regain your periods.
I was on Depo for 18yrs (with a few breaks) & I must admit I started having irregular bleeding within about 3 months of coming off it each time, but my periods never settled into a regular patter after that.
I was a teenager when I started using Depo, so I can't say that the Depo was responsible for my irregularity, but I suspect it may have been. I bled constantly once I got my periods back, & ended up having D&Cs & laparoscopies, but again, have no real evidence it was down to Depo.
I have found that using Agnus Castus, a herbal tincture, has sorted my hormones out into a regular cycle with less PMT, but check with your Doctor first. You may find that once yours come back, you have no such problems.
Hi. I started the depot 14 months ago. I only had the shot once as I became immediately irritable. My moods were so up and down. I had irregular bleeding, sometimes light,sometimes heavy,sometimes for a matter of days and sometimes for weeks. I was worried and had lots of blood tests, all of which would come back normal. I pestered my doctors and was referred for a colposcopy to investigate the bleeding. I had some cells frozen and the bleeding stopped which was a start. However! My moods ruled my life almost costing me my relationship as I was not the person he met. Fortunately for me he was very supportive. It was this that made me want to do everything in my power to try and stop this. I like to eat healthy anyway and excercise but the excercise stopped with the constant bleeding, being bloated, moody, I would cry for no reason when in theory life was great and would experience anxiety.
I found a practioner who specialised in womens hormones and their reactions/responses to things such as this. Processed foods and sugars in particular would certinly contribute to this as they affect mood drastically. I already knew this but maybe didn't quite believe untill now just how much we are what we eat. I completely eliminated all processed foods and sugar inc fructose( sugars found in fruit) and this helped tremendously as it allowed my body to find a balance with everything it was experiencing as a resultof the depot inj. Without the processed foods interfering with it's process. If anyone is seriously at the end of their teather like I was and it is destroying you then research the PALEO diet. It has now become my lifestyle and I will never go back. I am like another person. Even better than before the depot inj. It does take time and will be difficult as your body has relied on carbs n sugars for years and been fuelled from this. You're re tuning your body. Be patient. It works. If in doubt research paleo and charles poliquin. Good luck guys
I have been on the depo for about a month now first shot and after a week of being on it I was diagnosed with BV Bacterial Vaginosis. My doctor told me that it could just be from the shot and the changes of hormones. Then 3 weeks into the shot I started to bleed constantly. I have been bleeding regularly everyday. I just want it to stop I will never get this shot again but how long will it take to wear off? Can some help me!!!
Hi, I don't know if this thread is still open?
I got on Depo back in June and it was so bad that I refused to get the next shot. I haven't stopped bleeding since I got the shot and now that it's at the end of the recommended window, bleeding is heavier and I. Am. So depressed. :(
I had the depo shot when I had my child in 2014 it wasn’t too bad for me I just gain a lot of weight. I stop taking the shot in feb 2016. It is now 2018 and I still not have had a period I don’t know what to do my doctor don’t seem to afried but I don’t feel like a women. If that sounds weird
Hi, I was wondering if anyone could help..
I had my first depo shot in September and I haven't had a period since. I hear so many ladies say they experience spotting, or it takes a while for their periods to disappear, yet mine have completely gone, not even a single bit of spotting. I know I should feel grateful (due to no pain from endometriosis) but now i'm feeling worried they may not return for a while... has anyone else experienced this?
Reporting after my initial encounter I must say I still would not recommend this shot. I literally bled for 4 months straight their were about a handful of times I wouldn’t bleed but towards the end I bleed an excessive amount as if it were a huge clot. And with this being my first time injected such high dosage medication I suffered from BV on and off. Nothing to worry about it’s a change in PH however it can be damaging if left untreated. However, about a month of finally no bleeding I found out I was pregnant. So be careful or just do not have sex because you think the medication is still floating in your blood steam.
Ok so I'm 21 and I got the depo shot in April of 2017 and was due for another one In July, which I never got because I hated it. I also got a period 07/18/2017 around the same time i was due for the second shot.I literally just got a period yesterday 12/12/2017. December marks 5 months since my last period. You just have to wait for it to exit your system. My hair is falling out, I have leg pain, headaches, fatigue and I've only had one shot.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 May 2012 • 1 answer
Posted 11 Nov 2013 • 6 answers
Posted 27 Feb 2015 • 1 answer
Depo-Provera - I was on the depo shot for a min last year,then didn't take it and four months. Just?
Posted 12 Sep 2015 • 1 answer
Posted 17 Jan 2016 • 1 answer